MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL PF, LEFT T2 ALPHA FEMUR ANTEGRADE Ø12X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL PF, LEFT T2 ALPHA FEMUR ANTEGRADE Ø12X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23351234S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "a secondary fracture occurred during nail insertion for a left femoral diaphyseal fracture.Because the guidewire could not be inserted again, the surgeon thought continuing the surgery would affect the patient's condition and decided to close the surgical site.Untreatment of the fracture at left femoral diaphysis and secondary fracture during nail insertion.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Correction: please refer to h6 health impact code.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
FEMORAL NAIL PF, LEFT T2 ALPHA FEMUR ANTEGRADE Ø12X340MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20226050
Report Number0009610622-2024-00834
Device Sequence Number7174896
Product Code HSB
UDI-Device Identifier07613327285277
UDI-Public(01)07613327285277(17)331231(10)K198ACA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23351234S
Device Lot NumberK198ACA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceAsian